# SDR TWAA0013501

- Difficulty date: August 27, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N401TW
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 1,252 hours, 1,095 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Rod
- Part number: 49723631
- Condition: Broken
- Location: Spoiler Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SPOILER I/B FAIL MESSAGE.  FOUND THE RIGHT I/B SPOILER HOLD DOWN ACTUATOR ROD END BROKEN.  REPLACED PER M99-27-02.  NO CHECK-C.
